# SDR DXTA2023022781300

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N242QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6153
- Aircraft time: 2,374 hours, 1,301 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 00001241
- Part serial: 19A00739
- Condition: Hot
- Location: Zone 900
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WE NOTICED A BURNING ODOR IN COCKPIT,  F/A REPORTED A BURNING ODOR IN CABIN.  ODOR WAS NOT ELECTRICAL, ENVIRONMENTAL, OIL, OR DEICE FLUID ODOR, SMELLED LIKE HOT AIR.  ODOR DISSIPATED IN APPRX 1 MIN.  ON INVESTIGATION, FOUND GALLEY EXHAUST FAN CB TRIPPED ON PANEL.  REMOVED AND REPLACED THE GALLEY EXHAUST FAN.  OPS CHECKED GOOD,  NO DEFECTS. OPS CHECKED AGAIN  NO DEFECTS OR ODORS FOUND. OPERATED ALL COCKPIT, CABIN ENTERTAINMENT AND GALLEY EQUIPMENT TO INCLUDE CHILLER. CHECKED ALL PROTABLE MONITORS, ALL CABIN LIGHTING AND GALLEY EQUIPMENT WITH NO SMOKE OR SMELLS NOTED.
